# SDR DALA2021120807571

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 51,186 hours, 35,961 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT JUMPSEAT SEAT BELT BUCKLE DISCONNECTED FROM THE BELT. THIS COULD PREVENT PROPER RETENTION OF THE OCCUPANT IN THE SEAT RESULTING IN PERSONAL INJURY AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE BELT DISCREPANCY WAS FORWARDED TO MEL 25-23-01C. MCC NOTIFIED AND A PLACARD WAS INSTALLED. THE AFT RIGHT FLIGHT ATTENDANT LAPBELT WAS REPLACED PER B717 AMM 25-23. THIS CLEARS MEL 25- 23-01C AND THE PLACARD WAS REMOVED. (LP #8185520)
